# SDR AWXA200700097

- Difficulty date: January 14, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,209 hours, 42,591 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 391: SEA - LAS - WHEN SELECTING FLAPS 25, AIRCRAFT ROLLED MODERATELY TO THE LEFT, FLAP INDICATOR INDICATED 15 (LEFT) AND 23 (RIGHT).  FLAP INDICATION  THEN RETURNED TO NORMAL (BOTH INDICATING 25).  FLAPS 40 WERE THEN SELECTED.  THE CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  MX REMOVED LT O/B FLAP FWD FAIRINGS AND VISUALLY INSPECTED FLAP TRACKS AND ATTACH POINTS NO DEFECT WAS NOTED OPERATED FLAP SEVERAL TIMES.  OPS CHECK WAS GOOD.  MX REINSTALLED FAIRINGS AND SECURED.  MX REMOVED LT INBD T/E FLAP FAIRING, INSPECTED BOOM CABLE FOR BREAKAGE, NO DEFECTS NOTED.  MX REINSTALLED FAIRING.  AS A PRECAUTION, MX REPLACED THE FLAP POSITION INDICATOR.
